# SDR VE32001F00000

- Difficulty date: October 2, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N226LA
- Make and model: Snias AS350B2
- Aircraft serial: 3310
- Engine: Tmeca ARRIEL1D
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Module
- Part number: 70BM035420
- Part serial: 5281
- Condition: Failed
- Location: Engine
- Part time: 10,522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MO2 AND MO3 WERE REPLACED ON ENG.  GRND RUNS WERE PERFORMED.  VIBR TESTS AT FRONT AND RR PNTS WERE NML.  OIL PRESS TESTS WERE NML.  OIL FLOW AT RR BRG WAS MEAS AT 180 ML.  NO FUEL OR OIL LKS NOTED ON ANY OF GRND RUNS.   AT APPROX.  1000 FT AGL, AND ENG CHIP LIGHT ILLUMINATED, AFTER WHICH PILOT INITIATED LANDING.  DURING DESCENT, BURNING SMELL WAS NOTED IN COCKPIT, AND APX.  70FT  AGL  FIRE AND GEN CAUTION LTS ILLUMINATED.  AC LANDED WITH FIRE BURNING IN ENG COMPARTMENT, WHICH WAS EXT USING AC FIRE EXT.  INSP PRIOR TO T/D REVEALED THREE THINGS:  OIL WAS EVIDENT AT REAR BRG AREA AND ON OUTSIDE OF M04.  ENG WAS MOTORED AND NOISE CAME FROM REAR BRG AREA.  MTL CHIPS FOUND AT RR BRG SCAVENGE CHIP DET AND IN SCREEN.
